Nasehpour, Peyman. (1398). A generalization of zero-divisor graphs. , 51(2), 35-45. doi: 10.22059/jac.2019.75141
Peyman Nasehpour. "A generalization of zero-divisor graphs". , 51, 2, 1398, 35-45. doi: 10.22059/jac.2019.75141
Nasehpour, Peyman. (1398). 'A generalization of zero-divisor graphs', , 51(2), pp. 35-45. doi: 10.22059/jac.2019.75141
Nasehpour, Peyman. A generalization of zero-divisor graphs. , 1398; 51(2): 35-45. doi: 10.22059/jac.2019.75141


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.